Alert archive / Arizona / Flash Flood Watches in 2012
Flash Flood Watch 8, NWS Phoenix, AZ
NWS Phoenix, AZ issued this flash flood watch at Sep 7, 2012, 2:27 PM MST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 7, 2012, 2:27 PM MST (21:27 UTC)
- Expired
- Sep 7, 2012, 7:00 PM MST
- In force
- 5 hr
- Issued by
- NWS Phoenix, AZ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
319 WGUS65 KPSR 072127 FFAPSR URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PHOENIX AZ 227 PM MST FRI SEP 7 2012 ...THREAT OF FLASH FLOODING HAS SHIFTED INTO WESTERN ARIZONA... AZZ022>024-027-028-072230- /O.CAN.KPSR.FF.A.0007.000000T0000Z-120908T0700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- INCLUDING THE CITIES OF...BUCKEYE...NEW RIVER...WICKENBURG...MESA... PHOENIX...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...TOP-OF-THE-WORLD... GILA BEND...APACHE JUNCTION...CASA GRANDE...FLORENCE 227 PM MST FRI SEP 7 2012 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF EAST-CENTRAL ARIZONA AND SOUTH- CENTRAL ARIZONA HAS BEEN CANCELLED. THE HEAVIEST RAIN HAS SUBSIDED AND THE THREAT FOR FLASH FLOODING HAS PUSHED WEST OF THE AREA. HOWEVER...MANY WASHES ACROSS SOUTH-CENTRAL ARIZONA WILL CONTINUE TO RUN THROUGH THIS EVENING. IF YOU ENCOUNTER WATER OF UNKNOWN DEPTH...TURN AROUND DONT DROWN. STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT WEATHER.GOV/PHOENIX $$ AZZ021-080200- /O.NEW.KPSR.FF.A.0008.120907T2127Z-120908T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WEST CENTRAL DESERTS- INCLUDING THE CITIES OF...QUARTZSITE...SALOME 227 PM MST FRI SEP 7 2012 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF WEST-CENTRAL ARIZONA... INCLUDING THE FOLLOWING AREA...IN WEST-CENTRAL ARIZONA...WEST CENTRAL DESERTS. * UNTIL 7 PM MST THIS EVENING * SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF LA PAZ COUNTY THIS AFTERNOON AND EVENING. SOME STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL RAIN ALONG WITH FLOODING OF NORMALLY DRY WASHES...INCLUDING THE BOUSE WASH. THE STRONGEST STORMS WILL BE CAPABLE OF DROPPING A QUICK ONE TO TWO INCHES OF RAIN. URBAN FLOODING IS ALSO POSSIBLE AND MOTORISTS ARE URGED TO EXERCISE CAUTION WHEN DRIVING ON AREA ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT FLOODING OF WASHES...CREEKS AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...YOU SHOULD WATCH THE WEATHER AND BE PREPARED TO TAKE IMMEDIATE ACTION SHOULD HEAVY RAIN AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED. && STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT WEATHER.GOV/PHOENIX $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood watch went out at Sep 7, 1:30 PM MST, 57 minutes earlier.
Area forecast discussion, Sep 7, 1:30 PM MST, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 130 PM MST FRI SEP 7 2012 .UPDATE...UPDATED AVIATION AND FIRE WEATHER DISCUSSIONS. && .SYNOPSIS... A VERY MOIST AND UNSTABLE MONSOON AIRMASS WILL CONTINUE TO COVER THE REGION THROUGH EARLY NEXT WEEK...AND LEAD TO A CHANCE OF MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. THUNDERSTORM COVERAGE AND INTENSITY WILL VARY FROM DAY TO DAY...WITH SOMEWHAT BETTER CHANCES EXPECTED OVER THE WEEKEND AND INTO NEXT MONDAY. HIGH TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY BELOW SEASONAL NORMALS EACH DAY GIVEN THE HIGH MOISTURE CONTENT IN THE ATMOSPHERE. && ...AREAS OF FLASH FLOODING EXPECTED IN THE PHOENIX METRO AREA... .DISCUSSION... WELL-DEFINED LOW PRESSURE SYSTEM ACROSS SOUTHERN AZ IS PRODUCING A CONSIDERABLE AMOUNT OF UPWARD VERTICAL MOTION ACROSS EAST-CENTRAL AZ. LEFTOVER CAPE FROM YESTERDAY HAS FINALLY BEEN REALIZED AND WIDESPREAD SHOWERS AND THUNDERSTORMS ERUPTED ACROSS EASTERN GILA COUNTY EARLY THIS MORNING. LATEST PSR SOUNDING CAME IN WITH 2.1 INCHES OF PRECIPITABLE WATER AND THE FOCUS REMAINS ON HEAVY RAIN/FLOODING. NORTHEASTERLY FLOW HAS STRENGTHENED BETWEEN THE VORT MAX TO THE SOUTH AND HIGH PRESSURE NEAR SAN DIEGO...WHICH HAS HELPED TO STEER THE ACTIVITY INTO THE PHOENIX METRO AREA. RAINFALL RATES HAVE BEEN EXTREMELY HIGH SO FAR ACROSS EAST MESA...GILBERT AND CHANDLER...AND ADDITIONAL FLOODING IS ANTICIPATED ACROSS PORTIONS OF THE VALLEY THIS AFTERNOON. HIGHEST RAINFALL TOTALS SO FAR HAVE BEEN 2.40 INCHES AT SAGUARO LAKE AND 2.36 INCHES IN MESA. ADJUSTMENTS TO THE FORECAST WERE ALREADY MADE THIS MORNING TO INCREASE POP/QPF/SKY. ADDITIONAL UPDATES TO LOWER TEMPERATURES ARE FORTHCOMING. && .PREVIOUS DISCUSSION... THE WEEKEND LOOKS TO BE PARTICULARLY ACTIVE AND THE MODELS HAVE BEEN HINTING AT THIS FOR THE PAST FEW DAYS. A FEW 700-300MB INVERTED TROUGHS ARE EXPECTED TO MOVE THROUGH THE REGION THIS WEEKEND...AND SHOULD INTERACT WITH A LARGER MORE WELL DEFINED 200-300MB PVD /PRESENTLY OVER BAJA CALIFORNIA/. INTERESTINGLY ENOUGH...THE USUALLY ACTIVE PORTIONS NORTH AND EAST OF PHOENIX MAY SEE A BIT OF A BREAK AT TIMES THIS WEEKEND AS THE GREATEST MOISTURE AND INSTABILITY ORIENT INTO A LAS VEGAS TO NOGALES AXIS. ALL GUIDANCE PRETTY MUCH AGREES THAT SOUTHERN GILA COUNTY MAY SEE LITTLE TO NO INSTABILITY SATURDAY AND SUNDAY. NOT SAYING THESE AREAS WILL BE DRY ALTOGETHER...BUT I REFINED THE POPS TO BETTER REFLECT THE AXIS OF MOISTURE/INSTABILITY. POPS WERE INCREASED ACROSS THE PHOENIX METRO AS WELL BUT AS USUAL...THERE IS JUST ENOUGH UNCERTAINTY IN THE GUIDANCE TO PRECLUDE ME FROM GOING MUCH ABOVE 40-50 PERCENT. WILL STORMS FORM OVER SOUTHERN ARIZONA AND MOVE NORTHWARD OR WILL STORMS FORM OVER NORTHERN MARICOPA COUNTY AND MISS PHOENIX ALTOGETHER...THESE ARE MY MAIN QUESTIONS THIS MORNING. HOPE TO GAIN SOME CLARITY FROM THE HI-RES WRF MODELS LATER TODAY. SIMILAR CONVECTIVE DEVELOPMENT IS EXPECTED ON SUNDAY WITH THE BEST CHANCES FROM PHOENIX WESTWARD TO THE COASTAL MOUNTAINS OF CALIFORNIA. WESTERLY FLOW ALOFT BEGINS TO TAKE SHAPE ON MONDAY AS THE UPPER LEVEL PVD MOVES THROUGH SOUTHERN ARIZONA INTO NEW MEXICO. MOISTURE SHOULD WORK ITS WAY BACK INTO EASTERN ARIZONA AND ALL LOCATIONS SHOULD SEE A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS. MONDAY COULD BE THE BEST CHANCE AREA-WIDE FOR PRECIP GIVEN FAVORABLE UPPER LEVEL SUPPORT AND POPS WERE INCREASED INTO THE 40-50 PERCENT RANGE TO REFLECT THIS. FOLLOWING THE TROUGH...A GRADUAL DECREASE IN MOISTURE AND INSTABILITY WILL GREATLY REDUCE THE AMOUNT OF STORMS FROM TUESDAY ONWARD. COULD SEE A FEW RENEGADE STORMS EAST OF PHOENIX ON TUESDAY WHERE SOME MOISTURE AND INSTABILITY WILL RESIDE /PER THE SLOWER ECMWF SOLUTION/ BUT WESTERLY FLOW WILL STEER THESE STORMS AWAY FROM THE DESERTS. 1000-700MB MOISTURE DROPS ALL THE WAY DOWN TO AROUND 6 G/KG ON WEDNESDAY WITH BARELY ANY INSTABILITY TO SPEAK OF ANYWHERE IN THE STATE. MAY STRUGGLE TO EVEN GET AFTERNOON CU LATE NEXT WEEK AND POPS WERE REDUCED WELL BELOW CLIMO FOR THE END OF THE FORECAST PERIOD. WITH ELEVATED MOISTURE...TEMPS SHOULD STAY AOB NORMAL THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. TEMPS WILL CLIMB SLIGHTLY FROM THE MIDDLE OF NEXT WEEK ONWARD IN RESPONSE TO DECREASING MOISTURE BUT STILL IN THE BALLPARK OF NORMAL FOR MID SEPTEMBER. && .AVIATION... SOUTH-CENTRAL ARIZONA...INCLUDING KPHX...KIWA...AND KSDL...A WEAK WEATHER DISTURBANCE ALONG WITH ABUNDANT MOISTURE OVER THE SOUTHERN HALF OF ARIZONA WILL LEAD TO SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND INTO THE EVENING HOURS. EXPECT WIDESPREAD CLOUD DECKS GENERALLY AT OR ABOVE 8KFT WITH CIGS AS LOW AS 5KFT IN HEAVIER SHOWERS/THUNDERSTORMS. STRONGER STORMS HAVE THE POTENTIAL TO PRODUCE GUSTY OUTFLOW WINDS UP TO 30KT AND REDUCE VISIBILITIES TO AROUND 4SM IN HEAVY RAIN. SOUTHEAST CA AND SOUTHWEST AZ...INCLUDING KIPL AND KBLH... ANTICIPATE WIDELY SCATTERED SHOWERS AND THUNDERSTORMS VICINITY KBLH AFTER 22Z. PROBABILITY LOW AT KIPL...SO NOT INTRODUCING WEATHER IN THE KIPL TAF AT THIS TIME. SCT-BKN CLOUD DECKS GENERALLY AT OR ABOVE 12KFT...WITH CIGS LOWERING TO 5KFT IN HEAVIER SHOWERS/THUNDERSTORMS. REDUCED VISIBILITIES DOWN TO 3SM IN HEAVY RAIN WILL BE POSSIBLE WITH THE STRONGER SHOWERS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... MONDAY THROUGH FRIDAY... LINGERING MOISTURE WILL MAINTAIN AN ELEVATED CHANCE OF THUNDERSTORMS FOR EARLY NEXT WEEK. DEEPER WESTERLY FLOW WILL LEAD TO A DOWNTREND IN ATMOSPHERIC MOISTURE BEGINNING TUESDAY. THUS...HUMIDITIES AND STORM CHANCES WILL DECLINE FROM WEST TO EAST. THERE WILL BE ONLY A SLIGHT CHANCE OF THUNDERSTORMS LEFT OVER THE HIGHER TERRAIN OF SOUTH-CENTRAL ARIZONA ON WEDNESDAY AND THURSDAY. MINIMUM HUMIDITIES WILL DROP INTO THE UPPER TEENS OVER SOUTHEAST CALIFORNIA BY THURSDAY. APART FROM THUNDERSTORM OUTFLOWS...NO STRONG WINDS ARE ANTICIPATED. AFTERNOON WINDS ARE EXPECTED TO FAVOR SOUTHWEST AND WESTERLY DIRECTIONS FOR MOST AREAS BEGINNING TUESDAY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...HIRSCH PREVIOUS DISCUSSION...LEINS AVIATION...MEYERS FIRE WEATHER...AJ
Hazardous weather outlook, Sep 7, 4:35 AM MST, 9 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 435 AM MST FRI SEP 7 2012 AZZ020>028-CAZ031-081400- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA- 435 AM MST FRI SEP 7 2012 /435 AM PDT FRI SEP 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE REGION TODAY. THE PRIMARY HAZARDS WILL BE GUSTY WINDS...LIGHTNING...AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE AN INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS THIS WEEKEND INTO EARLY NEXT WEEK. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN AND LOCALIZED FLOODING OF ROADS AND WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST AND DEADLY CLOUD TO GROUND LIGHTNING. STORM CHANCES WILL DECREASE FROM TUESDAY ONWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. CAZ030-032-033-081400- JOSHUA TREE NATIONAL PARK-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 435 AM PDT FRI SEP 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST CALIFORNIA AND SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY...THE STRONGEST OF WHICH MAY PRODUCT GUSTY WINDS...LIGHTNING...AND LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE WILL BE AN INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS THIS WEEKEND INTO EARLY NEXT WEEK. THE PRIMARY WEATHER HAZARDS INCLUDE LOCALLY HEAVY RAIN AND LOCALIZED FLOODING OF ROADS AND WASHES...GUSTY WINDS IN EXCESS OF 40 MPH...PATCHY BLOWING DUST AND DEADLY CLOUD TO GROUND LIGHTNING. STORM CHANCES WILL DECREASE FROM TUESDAY ONWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Sep 7, 9:30 AM MST, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 930 AM MST FRI SEP 7 2012 AZZ023-024-071715- MARICOPA AZ- 930 AM MST FRI SEP 7 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA UNTIL 1015 AM MST AT 929 AM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTH OF SCOTTSDALE...MOVING SOUTHWEST AT 20 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... PARADISE VALLEY... DOWNTOWN SCOTTSDALE AND MESA RIVERVIEW MALL... CAMELBACK MOUNTAIN AND TEMPE MARKETPLACE... PIESTEWA PEAK PARK... PAPAGO PARK AND ARIZONA STATE UNIVERSITY... NORTH MOUNTAIN PARK AND TEMPE... PHOENIX... ARIZONA STATE FAIRGROUNDS... SKY HARBOR AIRPORT AND METRO CENTER... VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. IN HEAVY RAINFALL SLOW DOWN TO REDUCE THE RISK OF HYDROPLANING...AND LEAVE A SAFE DISTANCE BETWEEN YOURSELF AND OTHER VEHICLES. LAT...LON 3321 11158 3355 11228 3373 11182 3362 11165 TIME...MOT...LOC 1630Z 059DEG 16KT 3361 11187 HIRSCH
Local storm report, Sep 7, 10:08 AM MST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1008 AM MST FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 2 SW GILBERT 33.31N 111.80W
09/07/2012 M1.00 INCH MARICOPA AZ COCORAHS
1 INCH OF RAIN IN 30 MINUTES WITH RAIN CONTINUING
&&
EVENT NUMBER PSR1200318
DGLocal storm report, Sep 7, 10:13 AM MST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
1013 AM MST FRI SEP 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 AM HEAVY RAIN 1 SE GILBERT 33.32N 111.75W
09/07/2012 M1.00 INCH MARICOPA AZ TRAINED SPOTTER
1.00 INCH RAIN IN LAST 35 MINUTES
&&
EVENT NUMBER PSR1200319
KINCAIDThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 5:09 PM MST | Areal Flood Advisory | PSR | Maricopa, Yuma | 111 min |
| Sep 6, 5:43 PM MST | Areal Flood Advisory | PSR | Yuma | 57 min |
| Sep 6, 5:44 PM MST | Special Weather Statement | PSR | Maricopa | 61 min |
| Sep 6, 5:58 PM MST | Special Weather Statement | PSR | 62 min | |
| Sep 6, 6:20 PM MST | Areal Flood Advisory | PSR | La Paz, Yuma | 115 min |
| Sep 6, 6:35 PM MST | Areal Flood Advisory | PSR | Yuma | 115 min |
| Sep 6, 7:04 PM MST | Blowing Dust Advisory | PSR | 116 min | |
| Sep 7, 7:41 AM MST | Areal Flood Advisory | PSR | Maricopa | 109 min |
| Sep 7, 7:53 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 112 min |
| Sep 7, 8:30 AM MST | Flash Flood Watch | PSR | 6 hr | |
| Sep 7, 9:30 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 2 hr |
| Sep 7, 9:30 AM MST | Special Weather Statement | PSR | Maricopa | 45 min |
| Sep 7, 9:45 AM MST | Flash Flood Warning | PSR | Maricopa | 2 hr |
| Sep 7, 9:53 AM MST | Flash Flood Warning | PSR | Maricopa, Pinal | 112 min |
| Sep 7, 11:07 AM MST | Areal Flood Advisory | PSR | Maricopa, Pinal | 113 min |
| Sep 7, 11:44 AM MST | Areal Flood Warning | PSR | Maricopa, Pinal | 4 hr |
| Sep 7, 12:00 PM MST | Areal Flood Advisory | PSR | Maricopa | 2 hr |
| Sep 7, 12:52 PM MST | Flash Flood Warning | PSR | Maricopa | 113 min |
| Sep 7, 2:51 PM MST | Areal Flood Advisory | PSR | La Paz | 31 min |
| Sep 7, 3:20 PM MST | Areal Flood Advisory | PSR | La Paz | 115 min |
| Sep 7, 3:40 PM MST | Severe Thunderstorm Warning | PSR | La Paz | 46 min |
| Sep 7, 4:16 PM MST | Special Weather Statement | PSR | 29 min |
Nearby
Flash Flood Watches in Arizona, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.